# SDR DALA2016041702969

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 541-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER AND LOWER SURFACE BS 541-560 BETWEEN X=54-X=60 LT SIDE. DAMAGE AREA WAS REPAIRED IAW SRM 53-05, FIG 131A-14 , 51-10-3 PAR 14/21, 51-30-1, 51-30-2 AND 51-30-5.
